Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 21, Number 1

All articles in this issue are freely accessible.

On a complement to Valiron’s tauberian theorem for the Stieltjes transform
Daniel F. Shea.
Proc. Amer. Math. Soc. 21 (1969), 1-9
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240505
Summability of a sequence of Fourier coefficients by a triangular matrix transformation
H. P. Dikshit.
Proc. Amer. Math. Soc. 21 (1969), 10-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254501
On the centralizer of a lattice
S. P. Wang.
Proc. Amer. Math. Soc. 21 (1969), 21-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237708
Remark on a paper of Y. Ikebe
Ivan Singer.
Proc. Amer. Math. Soc. 21 (1969), 24-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238014
Decomposition theorems for vector measures
James K. Brooks.
Proc. Amer. Math. Soc. 21 (1969), 27-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237743
A note on Ahlfors’ theory of covering surfaces
Joseph Miles.
Proc. Amer. Math. Soc. 21 (1969), 30-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239091
On the zeros of the Bergman function in doubly-connected domains
Paul Rosenthal.
Proc. Amer. Math. Soc. 21 (1969), 33-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239066
On sequential cores and a theorem of R. R. Phelps
R. Atalla and J. Bustoz.
Proc. Amer. Math. Soc. 21 (1969), 36-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0243357
Symmetric operators with singular spectral functions
Richard C. Gilbert.
Proc. Amer. Math. Soc. 21 (1969), 43-49
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236736
A class of related Dirichlet and initial value problems
L. R. Bragg and J. W. Dettman.
Proc. Amer. Math. Soc. 21 (1969), 50-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236529
On a relation between absolute Abel and absolute Riesz summability.
J. S. Ratti.
Proc. Amer. Math. Soc. 21 (1969), 57-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239322
On a theorem of Azbelev and Caljuk
Thomas L. Sherman.
Proc. Amer. Math. Soc. 21 (1969), 63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239188
Finding a boundary for a $3$-manifold
L. S. Husch.
Proc. Amer. Math. Soc. 21 (1969), 64-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239609
The Arf invariant for knot types
Kunio Murasugi.
Proc. Amer. Math. Soc. 21 (1969), 69-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238301
A note on the holonomy group of manifolds with certain structures
D. E. Blair and A. P. Stone.
Proc. Amer. Math. Soc. 21 (1969), 73-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236839
Generalization of a theorem of Pósa
Hudson V. Kronk.
Proc. Amer. Math. Soc. 21 (1969), 77-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237377
$3$-manifolds fibering over $S^{1}$ with nonunique connected fiber
Jeffrey L. Tollefson.
Proc. Amer. Math. Soc. 21 (1969), 79-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236945
Modularity in topological lattices
Don E. Edmondson.
Proc. Amer. Math. Soc. 21 (1969), 81-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240787
Convex components, extreme points, and the convex kernel
John W. Kenelly, W. R. Hare, B. D. Evans and W. H. Ludescher.
Proc. Amer. Math. Soc. 21 (1969), 83-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238183
Factorization of certain maps up to homotopy
George Kozlowski.
Proc. Amer. Math. Soc. 21 (1969), 88-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238312
A class of projective planes of cubic order
Peter Lorimer.
Proc. Amer. Math. Soc. 21 (1969), 93-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236814
Integrability of almost Kaehler manifolds
S. I. Goldberg.
Proc. Amer. Math. Soc. 21 (1969), 96-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238238
On the nonexistence of free differentiable $S^{3}$-actions on homotopy spheres
Hsu-tung Ku and Mei-chin Ku.
Proc. Amer. Math. Soc. 21 (1969), 101-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236949
Completely regular maps, fiber maps and local $n$-connectivity
Gerald S. Ungar.
Proc. Amer. Math. Soc. 21 (1969), 104-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246297
A note on closed maps and metrizability
D. M. Hyman.
Proc. Amer. Math. Soc. 21 (1969), 109-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238258
A note on complete separation in the Stone topology
G. A. Jensen.
Proc. Amer. Math. Soc. 21 (1969), 113-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242743
Concerning semiconnected maps
Paul E. Long.
Proc. Amer. Math. Soc. 21 (1969), 117-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236890
A theorem on one-to-one mappings onto the plane
R. F. Dickman.
Proc. Amer. Math. Soc. 21 (1969), 119-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248766
A note on cluster points of a semihereditary stable system of sets.
W. F. Pfeffer and W. J. Wilbur.
Proc. Amer. Math. Soc. 21 (1969), 121-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238253
Metric spaces all of whose decompositions are metric
Stephen Willard.
Proc. Amer. Math. Soc. 21 (1969), 126-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239562
On a class of finer topologies with the same class of homeomorphisms.
Yu-lee Lee.
Proc. Amer. Math. Soc. 21 (1969), 129-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236863
An asymptotic estimate of Brownian path variation
Priscilla E. Greenwood.
Proc. Amer. Math. Soc. 21 (1969), 134-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0235617
The Radon-Nikodym theorem and the mean convergence of Banach space valued martingales
J. J. Uhl.
Proc. Amer. Math. Soc. 21 (1969), 139-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238364
On the decomposition of infinitely divisible characteristic functions with continuous Poisson spectrum
Roger Cuppens.
Proc. Amer. Math. Soc. 21 (1969), 145-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236971
A characterization of cellular arcs in euclidean $3$-space
Francis D. Lonergan.
Proc. Amer. Math. Soc. 21 (1969), 153-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239579
On the connected identity component of the adèle-class group of an algebraic torus
Carl S. Weisman.
Proc. Amer. Math. Soc. 21 (1969), 155-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0244263
Induced representations of Lie algebras. II
Nolan R. Wallach.
Proc. Amer. Math. Soc. 21 (1969), 161-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237590
The order of the antipode of a Hopf algebra
Richard Gustavus Larson.
Proc. Amer. Math. Soc. 21 (1969), 167-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240170
On the endomorphism ring of a simple module over an enveloping algebra
Daniel Quillen.
Proc. Amer. Math. Soc. 21 (1969), 171-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238892
A note on cover and avoidance properties in solvable groups
S. Bauman.
Proc. Amer. Math. Soc. 21 (1969), 173-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238950
On cohomology groups of Banach algebras
Wei-lung Ting.
Proc. Amer. Math. Soc. 21 (1969), 175-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246123
On two variable equations in free groups
K. I. Appel.
Proc. Amer. Math. Soc. 21 (1969), 179-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257193
Groups having at most three irreducible character degrees
I. M. Isaacs.
Proc. Amer. Math. Soc. 21 (1969), 185-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236275
A certain class of identities on semigroups
J. L. Chrislock.
Proc. Amer. Math. Soc. 21 (1969), 189-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237673
On the compactness of the structure space of a ring
Wuhan Lee.
Proc. Amer. Math. Soc. 21 (1969), 191-193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237579
Extending Ulm’s theorem without group theory
Fred Richman and Elbert Walker.
Proc. Amer. Math. Soc. 21 (1969), 194-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240201
Concerning a conjecture of Marshall Hall
Richard Sinkhorn.
Proc. Amer. Math. Soc. 21 (1969), 197-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0241440
The general product of two finitely generated abelian groups
Eugene Schenkman.
Proc. Amer. Math. Soc. 21 (1969), 202-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236268
On semiperfect and perfect rings
F. L. Sandomierski.
Proc. Amer. Math. Soc. 21 (1969), 205-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237567
Watts cohomology of field extensions
Newcomb Greenleaf.
Proc. Amer. Math. Soc. 21 (1969), 208-210
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0240168
Extended Malcev domains
R. E. Johnson.
Proc. Amer. Math. Soc. 21 (1969), 211-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237676
Indefinite quadratic forms of determinant $±2p$
D. G. James.
Proc. Amer. Math. Soc. 21 (1969), 214-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237539
Note on nonlinear contraction semigroups
Isao Miyadera.
Proc. Amer. Math. Soc. 21 (1969), 219-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238123
Sheaf cohomology with bounds and bounded holomorphic functions
Yum-tong Siu.
Proc. Amer. Math. Soc. 21 (1969), 226-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237827
On a cohomology theory for pairs of groups
Luis Ribes.
Proc. Amer. Math. Soc. 21 (1969), 230-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236266
Separating points by semicharacters in topological semigroups
John W. Baker and Neal J. Rothman.
Proc. Amer. Math. Soc. 21 (1969), 235-239
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236301
A semigroup analogue of Foguel’s counterexample
Edward W. Packel.
Proc. Amer. Math. Soc. 21 (1969), 240-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238124
On uniformly approximable Sidon sets
R. W. Chaney.
Proc. Amer. Math. Soc. 21 (1969), 245-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0239358
A note on $”nth$ roots of operators”
M. Finkelstein and A. Lebow.
Proc. Amer. Math. Soc. 21 (1969), 250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0242003
Every operator is the sum of two irreducible ones
Heydar Radjavi.
Proc. Amer. Math. Soc. 21 (1969), 251-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0238112
A complete and countable orthomodular lattice is atomic
Charles H. Randall.
Proc. Amer. Math. Soc. 21 (1969), 253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236076
A historical note on complex quadratic fields with class-number one.
H. M. Stark.
Proc. Amer. Math. Soc. 21 (1969), 254-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0237461
The set of irreducible operators is dense
Heydar Radjavi and Peter Rosenthal.
Proc. Amer. Math. Soc. 21 (1969), 256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0236748